Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Eureka, CA

January 27, 2014

NWS Eureka, CA issued this small craft advisory at Jan 27, 2014, 8:59 AM PST. It took effect at Jan 27, 2014, 10:00 PM PST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2014, 8:59 AM PST (16:59 UTC)
In effect from
Jan 27, 2014, 10:00 PM PST
Expired
Jan 29, 2014, 8:54 PM PST
In force
47 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WHUS76 KEKA 271659
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PST MON JAN 27 2014


PZZ470-475-280100-
/O.NEW.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
WEDNESDAY. 


* WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-280100-
/O.NEW.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 AM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT
PST TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT. 


* WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
10 follow-up statements
780 
WHUS76 KEKA 272309
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 PM PST MON JAN 27 2014

PZZ470-475-280715-
/O.CON.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 PM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM PST WEDNESDAY. 


* WAVES...WESTERLY 9 TO 12 FEET AT 13 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-280715-
/O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 PM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
MIDNIGHT PST TUESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
MIDNIGHT PST TUESDAY NIGHT. 


* WAVES...WESTERLY 9 TO 11 FEET AT 13 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
415 
WHUS76 KEKA 280455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PST MON JAN 27 2014

PZZ470-475-281300-
/O.CON.KEKA.SC.Y.0007.140128T0600Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY...

* WAVES...WESTERLY WAVES OF 10 TO 12 FEET AT 13 SECONDS AND A
  LOCALLY GENERATED SOUTHERLY WAVE OF 1 TO 3 FT AT 4 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-281300-
/O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 PM PST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
MIDNIGHT TUESDAY NIGHT...

* WAVES...WESTERLY WAVES BECOMING 10 TO 11 FEET AT 13 SECONDS
  OVERNIGHT AND REMAINING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
108 
WHUS76 KEKA 281017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 AM PST TUE JAN 28 2014

PZZ470-475-281830-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 AM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY. 

* WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-281830-
/O.CON.KEKA.SC.Y.0007.140128T1100Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
217 AM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
762 
WHUS76 KEKA 281653
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 AM PST TUE JAN 28 2014

PZZ450-455-290100-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
853 AM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-290100-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 AM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY. 

* WAVES...W 11 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
841 
WHUS76 KEKA 282244
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PST TUE JAN 28 2014

PZZ450-455-290645-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T0800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-290645-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY. 

* WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
959 
WHUS76 KEKA 290505
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PST TUE JAN 28 2014

PZZ450-455-291100-
/O.EXT.KEKA.SC.Y.0007.000000T0000Z-140129T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 PM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM WEDNESDAY...

* WINDS...SOUTH TO SOUTHWEST 10 TO 20 KT WITH LOCAL GUSTS TO 25 KT
  AHEAD OF A FRONTAL PASSAGE TONIGHT. WINDS WILL EASE WEDNESDAY
  THEN SHIFT TO THE NW.

* WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-291315-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY...

* WINDS...SOUTH TO SOUTHWEST 10 TO 20 KT WITH LOCAL GUSTS TO 25 KT
  AHEAD OF A FRONTAL PASSAGE TONIGHT. WINDS WILL EASE WEDNESDAY
  THEN SHIFT TO THE NW.

* WAVES...W 10 TO 12 FEET AT 14 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
761 
WHUS76 KEKA 291027
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PST WED JAN 29 2014

PZZ450-455-291700-
/O.EXT.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WAVES...W 10 FEET AT 14 SECONDS...SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291830-
/O.EXT.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
THURSDAY. 

* WAVES...W 10 TO 11 FEET AT 13 TO 14 SECONDS...SUBSIDING
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291700-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WAVES...W 10 FEET AT 14 SECONDS...SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
948 
WHUS76 KEKA 291652
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PST WED JAN 29 2014

PZZ455-475-291800-
/O.EXP.KEKA.SC.Y.0007.000000T0000Z-140129T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

$$

PZZ450-300100-
/O.EXT.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
852 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
THURSDAY. 

* WAVES...W 10 TO 11 FEET AT 14 SECONDS. SEAS WILL SUBSIDE
  OVERNIGHT INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-300100-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WAVES...W 10 TO 11 FEET AT 14 SECONDS. SEAS WILL SUBSIDE
  OVERNIGHT INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
812 
WHUS76 KEKA 292231
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST WED JAN 29 2014

PZZ450-470-300630-
/O.CON.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 PM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY.

* WAVES...W 9 TO 11 FEET AT 13 SECONDS. SEAS WILL SUBSIDE
  LATE TONIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
559 
WHUS76 KEKA 300454
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 PM PST WED JAN 29 2014

PZZ450-470-300600-
/O.CAN.KEKA.SC.Y.0007.000000T0000Z-140130T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 PM PST WED JAN 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 3:36 AM PST, 5 hours 23 minutes earlier.

Area forecast discussion, Jan 27, 3:36 AM PST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
336 AM PST MON JAN 27 2014

.SYNOPSIS...A FRONT WILL APPROACH THE REDWOOD COAST TODAY AND
BRING INCREASING CLOUDS. TONIGHT AND TUESDAY THIS FRONT WILL BRING
LIGHT RAIN TO AREAS MAINLY NORTH OF CAPE MENDOCINO. ADDITIONAL
STORM SYSTEMS WILL BRING PERIODS OF MOSTLY LIGHT RAIN THROUGH
FRIDAY.

&&

.DISCUSSION...WATER VAPOR SHOWS A MODERATELY STRONG AND WELL
DEFINED COLD FRONT PLOWING INTO THE WEST COAST RIDGE. THIS HAS
BROUGHT SOME HIGH CLOUDS TO THE AREA AND THESE WILL CONTINUE TO
THICKEN THROUGH THE DAY. MODELS ARE FINALLY IN GOOD AGREEMENT ON
THIS SYSTEM. THEY ARE SHOWING THE FRONT DISSIPATING ON OUR
DOORSTEP...BUT A WAVE MOVING UP OVER THE RIDGE SQUASHES IT JUST
ENOUGH TO BRING SOME RAIN TO AREAS NORTH OF CAPE MENDOCINO. A FEW
SPRINKLES ARE POSSIBLE IN THE AFTERNOON WITH A BETTER CHANCE FOR
RAIN LATE IN THE EVENING. RAINFALL LOOKS TO TAPER OFF BY MIDDAY
TUESDAY. GENERALLY WENT TOWARDS A BLEND OF THE GFS AND NAM FOR
QPF. THIS PRODUCED RAINFALL AMOUNTS RANGING FROM A FEW HUNDREDTHS IN
MENDOCINO AND EASTERN TRINITY COUNTIES TO A QUARTER INCH OVER THE
HILLS OF DEL NORTE COUNTY. SNOW LEVELS REMAIN OVER 8000 FEET WITH
THIS SYSTEM.

TUESDAY AFTERNOON RAIN WILL BECOME LIGHT AS THE FRONT BECOMES A
WARM FRONT AND LIFTS BACK TO THE NORTH. THIS LOOKS TO BRING A
LIGHT MISTY TYPE RAIN TUESDAY AFTERNOON AND EVENING. TUESDAY NIGHT
RAIN LOOKS TO BE CONFINED TO MAINLY DEL NORTE COUNTY.

WEDNESDAY AND WEDNESDAY NIGHT ARE STARTING TO LOOK LIKE SOME
SIGNIFICANT RAINFALL MAY BE COMING THIS WAY. WITH THE RIDGE BROKEN
DOWN BY THE PREVIOUS SYSTEM THIS OPENS THE DOOR FOR THE FLOW
TO BECOME ZONAL. A SERIES OF WAVES MOVING THROUGH THIS FAST ZONAL
FLOW ENHANCES THE PRECIP. BOTH THE GFS AND ECMWF ARE SHOWING
NEARLY AN INCH OF RAIN OR MORE IN AREAS DURING THIS TIME PERIOD.
STILL A BIT SKEPTICAL OF THIS SO HAVE KEPT POPS A BIT LOWER THAN
MIGHT NORMALLY BE WARRANTED.

THURSDAY THERE LOOKS TO BE SOME LINGERING SHOWERS INT HE MORNING
BUT MAINLY THE DAY LOOKS TO BE MAINLY DRY AS THE RIDGE STARTS TO
BUILD BACK INTO THE AREA. FRIDAY THROUGH MONDAY THE RIDGE LOOKS TO
BUILD BACK IN OVER AREA BRINGING A RETURN TO DRY CONDITIONS. FLOW
WILL BE WEAKLY OFFSHORE SO THE COAST MAY SEE SUNNY SKIES AS WELL
AS INLAND AREAS. MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF
THE RIDGE BUILDING BACK IN SO LEFT SOME SLIGHT CHANCES IN THROUGH
THE WEEKEND. MKK

&&

.AVIATION... SATELLITE IMAGERY SHOWS HIGH CLOUDS OVER NORTHWEST
CALIFORNIA. EVEN WITH THESE HIGH CLOUDS SOME COASTAL LOCATIONS ARE
REPORTING LIFR DUE TO STRATUS/FOG. THE HIGH CLOUDS ARE HIDING THE
COASTAL STRATUS/FOG, SO IT'S UNKNOWN IF IT'S LOCAL OR WIDESPREAD.
ASSUMPTION IS IT'S LOCAL AND CONDITIONS THIS MORNING SHOULD BE
MOSTLY VFR ALONG THE COAST AS THE WEAK FRONT APPROACHES. CONDITIONS
SHOULD DETERIORATE THIS EVENING AS RAIN FROM THIS WEAK FRONT
OVERSPREADS THE AREA. INLAND, VFR SHOULD PREVAIL THROUGH THIS
AFTERNOON AND THEN DETERIORATE THIS EVENING.

&&

.MARINE...NEARSHORE BUOYS SHOW LIGHT WINDS AND A WESTERLY SWELL
THIS MORNING. WINDS WILL INCREASE SLIGHTLY TONIGHT INTO TUESDAY
MORNING AS A WEAK FRONT CROSSES THE REGION. SWELLS GENERATED FROM
DISTANT STORMS WILL CONTINUE TO PROPAGATE THROUGH THE WATERS THIS
WEEK. SCA'S MAY BE NEEDED FOR SEAS LATE TONIGHT, BUT HELD OFF ON
ISSUING THEM SINCE WAVE HEIGHTS ARE MARGINAL AND THE MODELS MAY
HAVE THE SWELL COMING IN A LITTLE TOO SOON. OTHERWISE, EXPECT
LIGHT TO MODERATE WINDS MIDWEEK. THE SURFACE PRESSURE GRADIENT IS
EXPECTED TO STRENGTHEN TOWARDS THE END OF THE WEEK, CAUSING
INCREASED WINDS AND BUILDING SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 27, 4:38 AM PST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
438 AM PST MON JAN 27 2014

CAZ001>004-076-281245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
438 AM PST MON JAN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.